MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SYSTEM 6 BATTERY; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER INSTRUMENTS-KALAMAZOO SYSTEM 6 BATTERY; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Catalog Number 6215000000
Medical Device Problem Codes Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 1 event was reported for this quarter.Product return status: 1 device was received.Evaluation status: 1 device evaluation is in progress.Additional information: 1 device is not labeled for single-use.1 device was not reprocessed and reused.
 
Event or Problem Description
This report summarizes 1 malfunction event in which the device was reportedly leaking and disassembled.1 event had no patient involvement; no patient impact.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: - 1 event for fluid leak (1250) and detachment of device or device component (2907) was previously reported during the reporting period; however, - 1 previously reported event for detachment of device or device component (2907) in this report was reported in error.- 1 previously reported event for fluid leak (1250) in this report will be summarized under mfr report # 0001811755-2019-00258.- 0 previously reported events for both fluid leak (1250) and detachment of device or device component (2907) are included in this follow-up record.
 
Event or Problem Description
This report summarizes 0 malfunction event in which the device was reportedly leaking and disassembled.0 event had no patient involvement; no patient impact.

Brand Name
SYSTEM 6 BATTERY
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8285062
Report Number0001811755-2019-00359
Device Sequence Number1616742
Product Code HWE
UDI-Device Identifier04546540501851
UDI-Public4546540501851
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number6215000000
Device Lot NumberVMSR
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/25/2018
Supplement Date Received by Manufacturer12/25/2018
Initial Report FDA Received Date01/29/2019
Supplement Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1